| Model Number |
MMT-751NAL |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone that they were experiencing high blood glucose level 430 mg/dl and 400 mg/dl.Customer stated that insulin pump stopped working night before event.Customer declined troubleshooting for high blood glucose level.Customer reported that insulin pump received blank display.Customer stated that insulin pump had crack around screen.Device will not be returned for analysis.